ophthalmologist-icon
Getting Tears in my Eyes while Studying
Basically i used to study on Laptop more than 6 hrs dailys , and now i realize that whenever i start reading , tears comes down from my eyes continuously with little pain sometime , and sometime with Etching.
4504 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

All  students are having same problems because most of them don't know how to work on computer for long time without giving discomfort to eyes. While working on computer number of blinking drastically goes down from around 24 per minute to around 8 per minute leading to severe dryness causing burning ,eyestrain, temporary blurring of vision,& headache.One should try to have normal blinking while working on computer ,should look away from screen after every 10 minute& should take rest for 10 minutes after every two hours. You should also use lubricating eye drops( Systane ultra) 5-6 times daily & genteal gel once at bed time.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello Your symptoms are suggestive of computer vision syndrome which is nothing but dryness of eye due to decrease blink rate associated with prolonged screen time. Try A. Blink a lot B. Cold compresses C. Use antiglare glasses D. Use lubricating eyedrop frequently These steps will help you Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Eyes tearing while sleeping Pain behind both eyes problem of eyes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.